Mathematica Bohemica

Vol. 142, No. 2, 2017 · Contents

Mohammad Reza Jabbarzadeh, Rana Hajipouri:
Weighted Frobenius-Perron operators and their spectra
First published on November 22, 2016 as doi: 10.21136/MB.2016.0079-15

Alireza Vaezi, Vilas Kharat:
Statisch pairs in atomistic posets
First published on November 24, 2016 as doi: 10.21136/MB.2016.0076-13

Yuriy Linchuk:
On the equivalence of differential operators of infinite order with constant coefficients
First published on November 25, 2016 as doi: 10.21136/MB.2016.0007-16

Ayman Shehata, Lalit Mohan Upadhyaya:
Some relations satisfied by Hermite-Hermite matrix polynomials
First published on December 1, 2016 as doi: 10.21136/MB.2016.0001-15

Shriram K. Nimbhorkar, Rupal C. Shroff:
Goldie extending elements in modular lattices
First published on December 2, 2016 as doi: 10.21136/MB.2016.0049-14

Horst Alzer, Florian Luca:
Diophantine equations involving factorials
First published on December 5, 2016 as doi: 10.21136/MB.2016.0045-15

Ramazan Kadiev, Pyotr Simonov:
Initial data stability and admissibility of spaces for Itô linear difference equations
First published on December 5, 2016 as doi: 10.21136/MB.2016.0059-14

Ivan Chajda, Helmut Länger:
States on basic algebras
First published on December 12, 2016 as doi: 10.21136/MB.2016.0056-14

Dan Ştefan Marinescu, Mihai Monea:
Some mean value theorems as consequences of the Darboux property
First published on December 16, 2016 as doi: 10.21136/MB.2016.0032-15

[Contents of Mathematica Bohemica]